# SDR ASAA2018021323527

- Difficulty date: February 13, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 17,097 hours, 5,634 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Button
- Condition: Inoperative
- Location: Control Panel
- Part time: 17,097 hours, 5,634 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR CONTROL PANEL, LEFT SIDE MODE BUTTON WILL NOT STAY DOWN AND ENGAGED.  ACFT GROUNDED.  REPLACED THE RADAR CONTROL PANEL IAW AMM 34-43-91,  OPS CHECKED GOOD.
